Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7751
Title: The Gauge of a Uniform Frame
Authors: Picado, Jorge 
Issue Date: 2002
Citation: Applied Categorical Structures. 10:6 (2002) 593-602
Abstract: This note characterizes gauge structures for frames, i.e., families of metric diameters which completely describe frame uniformities. Some applications are presented.
URI: http://hdl.handle.net/10316/7751
DOI: 10.1023/A:1020983200712
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf96.34 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

4
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

4
checked on Aug 2, 2022

Page view(s) 50

445
checked on Aug 11, 2022

Download(s) 50

586
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.